MAUDE Adverse Event Report: AMBU A/S BLUE SENSOR VL; ECG ELECTRODE

AMBU A/S BLUE SENSOR VL; ECG ELECTRODE
Model Number VL-00-S/25
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We are unable to verify the reported failure (electrode/gel too sticky) as no sample was returned for investigation.Review of production record shows that lot 1001139644 has passed production self-inspection and qc inspection with no deviation found.Double-coated adhesive raw material was tested with the faceside adhesion test and liner releasing-gram test, which showed that the corresponding lot was delivered within specifications as per certificate of analysis.Test report on electrode peel force has been reviewed showing that the verification test was within specification, ruling out product design issues.The ifu 0226 cardiology surface electrodes instructs on electrode removal: ' gently lift the tab or the edge of the electrode, maintaining a low profile, and slowly pull off the electrode from the skin, holding and supporting down the newly exposed skin as the electrode is removed.Keep the electrode close to the skin surface when pulling back over itself.Avoid removing the electrode at 45-degree angle, to reduce the risk of mechanical trauma' the possible cause for the reported failure could be due to within lot adhesion performance variation of certain spot of the adhesive material.Production, technical team and quality control have been made aware of this feedback via quality alert.We will continue monitoring the market for similar incidents.
 
Event or Problem Description
Two patients were involved and experienced ripping of skin upon removal of the blue sensor vl electrodes.The patients were provided with additional care.

Brand Name
BLUE SENSOR VL
Common Device Name
ECG ELECTRODE
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
ballerup, 2750
DA  2750
Manufacturer (Section G)
AMBU SDN. BHD.
lot 69-b, lintang
bayan lepas 6, phase iv
penang, 11900
MY   11900
Manufacturer Contact
lenka vaculciakova
baltorpbakken 13
ballerup, 2750
DA   2750
MDR Report Key22663569
Report Number9610691-2025-00020
Device Sequence Number7449380
Product Code DRX
UDI-Device Identifier05707480022250
UDI-Public05707480022250
Combination Product (Y/N)N
Initial Reporter CountryLU
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVL-00-S/25
Device Catalogue NumberVL-00-S/25
Device Lot Number1001139644
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Initial Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown